Is anyone else having phototoxicity with Multaq? I have been on it for 110 days now... it seems to be working great for my a-fib. However, for the last month, my forearms feel and look like I have submerged them in scalding water or have been at the Equator. I have altered diet, soaps, laundry detergent... still on fire. One of the rare but severe side effects is phototoxicity... just curious if anyone else has this? I have just noticed b/c the weather is finally short/no sleeve weather!!
No responses have yet been posted. Add your response to this question.
- Multaq Information for Consumers
- Multaq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multaq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2011 • 1 answer
Posted 29 Jul 2012 • 3 answers
Atrial Fibrillation - I was just prescribed Multaq for afib after Cardionet results. What have been?
Posted 31 Jan 2015 • 1 answer
Posted 29 Dec 2016 • 1 answer
Posted 12 Feb 2017 • 0 answers